# SDR HEEA0013496

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 206033099181
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSERTS FOR FUEL CROSSOVER MISLOCATED FROM BELL.
